Benadryl Allergy 10mg One a Day Tablets – 14 Tablets

Benadryl
In stock
£6.99
RRP £7.57
£6.99
RRP £7.57
The Product Information was written and researched on 12/10/2020 . Find out more. See less.

What are Benadryl One A Day tablets?

Benadryl One A Day tablets are a hay fever and allergy treatment that can relieve your symptoms and help keep you comfortable when your allergies flare up. Just one tablet a day is all you need to prevent and relieve allergy symptoms, perfect when you’re going through hay fever season, or know you’re going to be coming into contact with an allergen like pet fur, dust mites, or anything else you’re allergic to. If you’re looking for simple, non-drowsy allergy relief, Benadryl One A Day could be the perfect solution for you.

What happens when you have hay fever?

When you have hay fever your body is sensitive to a natural substance called pollen, which is created by plants. When pollen gets into your system it causes an allergic response, where your body produces a substance called histamine in an attempt to get rid of the pollen. Histamine tells different parts of your body, like your eyes and nose, to react to the pollen, causing symptoms designed to counteract pollen. This is why hay fever causes sneezing, coughing, watery or itchy eyes, a blocked or runny nose, itching in ears, nose, and throat, and many more annoying symptoms. 

How will Benadryl One A Day tablets relieve my allergy symptoms?

Each Benadryl One A Day tablet contains 10mg of cetirizine, which is an antihistamine. Antihistamines work by blocking the histamine your body creates during an allergic reaction, keeping it from causing allergy symptoms in different parts of your body. By working this way, Benadryl One A Day prevents and relieves symptoms like sneezing, itching, coughing, a blocked or runny nose, and more.

Can I take these tablets if I’m pregnant or breastfeeding?

If you’re pregnant or breastfeeding you should speak to your doctor or pharmacist before taking this product. Cetirizine can pass into your breast milk in small amounts, which is something you’ll need to consider before taking this medicine.

Can I drive after taking this antihistamine?

Cetirizine is a non-drowsy antihistamine, which means you’re less likely to feel sleepy after you take this product. However, you may still feel drowsy or dizzy after taking this product, so if this happens to you you should not attempt to drive or use any tools or machinery until the symptoms have passed and you’re sure you are safe to do so.

Can I take this product if I’m taking other medication?

if you’re taking any other medication, including herbal remedies or medications obtained without a prescription, you should speak to your doctor or pharmacist before taking this product. This especially applies if you are already taking any other medicines which contain antihistamines, including allergy medications and cold and flu remedies.

How to take these cetirizine tablets

Take one Benadryl One A Day tablet a day, swallowed with a sip of water. Do not take more than one tablet a day. 

When should this product not be used?

Benadryl One A Day tablets are not suitable for use in children under the age of 12. Do not use this product if you are allergic to cetirizine dihydrochloride, hydroxyzine, piperazine derivatives, or any of the other listed ingredients. Do not use this product if you have serious kidney problems. Speak to your doctor or pharmacist before using this product if you:

  • Are epileptic or at risk of fits

  • Have kidney problems

  • Are going to have a skin allergy test

  • Have an intolerance to some sugars, as this product contains lactose

Does Benadryl One A Day have any side effects?

Like all medications, Benadryl One A Day can have side effects, although not everyone will experience them. If you experience any of the following side effects, stop use and seek immediate medical attention:

  • Sudden fever, reddening of skin, or many small pustules forming on the skin

  • Sudden allergy symptoms, e.g. rash, itching, hives, swelling of the face, lips, tongue, or throat, shortness of breath, wheezing, difficulty breathing or swallowing

  • Bruising or bleeding more easily than usual

  • Fits or hallucinations

  • Loss of consciousness

Other side effects of this medication include:

  • Confusion

  • Abnormal liver function tests

  • Rapid heartbeat

  • Headache or dizziness

  • Drowsiness or tiredness

  • Restlessness

  • Dry mouth, sore throat

  • Upset stomach, stomach pain, diarrhoea, nausea

  • Runny nose

  • Agitation

  • Unusual weakness

  • Feeling generally uncomfortable or uneasy

  • Pins and needles

  • Aggression, depression

  • Weight gain

  • Movement disorders, e.g. tremor, muscle spasm, tics

  • Sleeplessness

  • Taste disorder

  • Blurred vision, eye movement disorder

  • Difficult, painful, or involuntary urination

  • Vertigo, increased appetite

  • Amnesia, memory problems

  • Being unable to pee

  • Eye pain

  • Joint pain

  • Intense itching after you stop using this medication

  • Suicidal thoughts in very rare cases

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

How to store this product

Store in a cool, dry place. Do not take this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Active Ingredients

  • Cetirizine

Ingredients

  • The active ingredient in Benadryl Allergy One a Day 10 mg Tablets is: 10 mg Cetirizine dihydrochloride in each tablet.

    Other ingredients are: Microcrystalline cellulose, lactose, colloidal anhydrous silica and magnesium stearate.

    The film coating contains hydroxypropylmethylcellulose (E464), titanium dioxide (E171) and macrogol 400.

Product Data

Days Supply
14
Active Ingredient(s)
Cetirizine
Manufacturer
Benadryl
Quantity
14 Tablets

10 Tips to Prevent Hay Fever at Home

When you’re suffering from hay fever it can make the Spring and Summer months unbearable.

It feels like everything you do makes you a magnet for pollen and you get really sick of explaining that you’re not upset, your eyes are just watering with your allergies!

That’s why we’ve collected 10 simple tips that will help to keep you safe from hay fever when you’re at home this allergy season, keep reading to find out what you can do to keep your home pollen-free!

Hay Fever Season - Hay Fever Statistics UK

According to data, 20% of UK people suffer from hay fever over the months May-September. Chemist 4 U’s research reveals data surrounding hay fever statistics UK and pollen allergy facts.

Do I Have Hay Fever or a Cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

Which Hay Fever Treatment Is Right For Me?

There are so many different kinds of hay fever treatments out there that it can be difficult to know where to start, so today we’re going to break it all down so you can decide exactly which product is the best choice for you.

Can I Take Two Kinds Of Hayfever Medication At Once?

Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.

If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.

Do I have hay fever? Your hay fever diagnosis

Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?

Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?

If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.

This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.

What Can I Do To Treat My Child's Hayfever?

Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.

Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days

Standard UK Delivery - £2.95* - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here